MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA 5F TL MAX BARRIER PLUS KIT W/GUARDIVA; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA 5F TL MAX BARRIER PLUS KIT W/GUARDIVA; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.H3 other text : device not returned for evaluation.
 
Event or Problem Description
It was reported by customer that hub just popped off.Additional info received on 14 august 2023: patient admitted to facility (b)(6) 2023.Ra was part of the transition of patients moving from the old icu to the new pavilion icu when the nurse noticed that the white hub on the picc line was laying in the bed.The nurse stated that there was no tugging or pulling on the lines during the move and that no infusions were running at the time.The picc catheter and dressing was intact, only the white hub was detached from the hub line of the picc.Product was intact and dwelling in ra's right arm since placement on(b)(6) 2023.It appears that it is a hub detachment.The event directly involved the patient.The picc catheter had to be replaced.The event involved an urgent replacement of the picc catheter d/t drug infusions needing to be restarted.No patient harm or complication came from the event, an event report was written up and a new picc line had to be placed.No negative impact occurred to the patient.After transition to the new pavilion icu, a new picc line was established, and the patient received her infusion.
 
Event or Problem Description
It was reported by customer that hub just popped off.Additional info received on v14 august 2023: patient admitted to facility on (b)(6) 2023.Ra was part of the transition of patients moving from the old icu to the new pavilion icu when the nurse noticed that the white hub on the picc line was laying in the bed.The nurse stated that there was no tugging or pulling on the lines during the move and that no infusions were running at the time.The picc catheter and dressing was intact, only the white hub was detached from the hub line of the picc.Product was intact and dwelling in ra's right arm since placement on (b)(6) 2023.It appears that it is a hub detachment.The event directly involved the patient.The picc catheter had to be replaced.The event involved an urgent replacement of the picc catheter d/t drug infusions needing to be restarted.No patient harm or complication came from the event, an event report was written up and a new picc line had to be placed.No negative impact occurred to the patient.After transition to the new pavilion icu, a new picc line was established, and the patient received her infusion.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of a damaged catheter is confirmed and was determined to be use related.The implicated and returned product was 5 fr triple lumen powerpicc.Use residue was observed throughout the sample.The catheter terminated at the 37 cm depth marking.There was a complete fracture on the white lumen extension tubing.The fracture occurred at the luer/tubing joint.Microscopic evaluation of the fracture surface revealed a granular fracture surface.Beach marks, deformation, and radiating tear marks were present on the fracture surface.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
POWERPICC PROVENA 5F TL MAX BARRIER PLUS KIT W/GUARDIVA
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
johanna de oliveira
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key17558361
Report Number3006260740-2023-03566
Device Sequence Number4880345
Product Code LJS
UDI-Device Identifier00801741154966
UDI-Public(01)00801741154966
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K053501
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model NumberN/A
Device Catalogue NumberS1385108D3
Device Lot NumberREHN3241
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2023
Supplement Date Received by Manufacturer01/24/2024
Initial Report FDA Received Date08/16/2023
Supplement Report FDA Received Date01/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR
Patient SexFemale
Patient RaceWhite